Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 62, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 20, 2011, 3:39 AM CDT. It took effect at Sep 20, 2011, 4:00 PM CDT. It was in force for 33 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2011, 3:39 AM CDT (08:39 UTC)
- In effect from
- Sep 20, 2011, 4:00 PM CDT
- Expired
- Sep 22, 2011, 1:00 AM CDT
- In force
- 33 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
081 WHUS73 KGRB 200839 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 AM CDT TUE SEP 20 2011 ...STRONG SOUTHWEST WINDS LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING... .LOW PRESSURE MOVING FROM NORTHERN MINNESOTA TO NORTHERN LAKE SUPERIOR WILL PRODUCE STRONG SOUTHWEST WINDS LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING. LMZ521-522-541>543-201645- /O.NEW.KGRB.SC.Y.0062.110920T2100Z-110922T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 339 AM CDT TUE SEP 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT THURSDAY. * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING. * WAVES...WAVES WILL INCREASE TO 3 TO 6 FEET BY LATE THIS AFTERNOON AND 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
048 WHUS73 KGRB 201601 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1101 AM CDT TUE SEP 20 2011 ...STRONG SOUTHWEST WINDS LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING... .LOW PRESSURE MOVING FROM NORTHERN MINNESOTA TO NORTHERN LAKE SUPERIOR WILL PRODUCE STRONG SOUTHWEST WINDS LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING. LMZ521-522-541>543-210015- /O.CON.KGRB.SC.Y.0062.110920T2100Z-110922T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1101 AM CDT TUE SEP 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM CDT THURSDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING. * WAVES...WAVES WILL INCREASE TO 3 TO 6 FEET BY LATE THIS AFTERNOON AND 4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
821 WHUS73 KGRB 202114 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 414 PM CDT TUE SEP 20 2011 ...STRONG SOUTHWEST WINDS LATE THIS AFTERNOON THROUGH WEDNESDAY EVENING... .LOW PRESSURE MOVING FROM NORTHERN MINNESOTA TO NORTHERN LAKE SUPERIOR WILL PRODUCE STRONG SOUTHWEST WINDS TONIGHT THROUGH WEDNESDAY EVENING. LMZ521-522-541>543-210515- /O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 414 PM CDT TUE SEP 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS WITH HIGHER GUSTS BY EARLY THIS EVENING CONTINUING THROUGH WEDNESDAY EVENING. * WAVES...WAVES WILL INCREASE 4 TO 7 FEET ON LAKE MICHIGAN LATE THIS EVENING...AND TO 3 TO 5 FEET ON THE BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
247 WHUS73 KGRB 210248 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 948 PM CDT TUE SEP 20 2011 ...STRONG WINDS EXPECTED TONIGHT THROUGH WEDNESDAY EVENING... .LOW PRESSURE MOVING FROM NORTHERN MINNESOTA TO NORTHERN LAKE SUPERIOR WILL PRODUCE STRONG SOUTH TO SOUTHWEST WINDS TONIGHT THROUGH WEDNESDAY EVENING. LMZ521-522-541>543-211100- /O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 948 PM CDT TUE SEP 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * SOUTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH WEDNESDAY EVENING. * WAVES WILL INCREASE TO 4 TO 7 FEET ON LAKE MICHIGAN OVERNIGHT...AND TO 3 TO 5 FEET ON THE BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
558 WHUS73 KGRB 210901 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 401 AM CDT WED SEP 21 2011 ...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH THIS EVENING... .LOW PRESSURE MOVING FROM NORTHERN MINNESOTA TO NORTHERN LAKE SUPERIOR WILL PRODUCE STRONG SOUTH TO SOUTHWEST WINDS THROUGH THIS EVENING. LMZ521-522-541>543-211715- /O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 401 AM CDT WED SEP 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * SOUTHWEST WINDS 15 TO 25 KNOTS WITH HIGHER GUSTS WILL CONTINUE THROUGH THIS EVENING. * WAVES WILL INCREASE TO 4 TO 6 FEET ON LAKE MICHIGAN OVERNIGHT...AND TO 3 TO 5 FEET ON THE BAY OF GREEN BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
965 WHUS73 KGRB 211511 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1011 AM CDT WED SEP 21 2011 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH LATE EVENING... .LOW PRESSURE MOVING FROM NORTHWEST WISCONSIN TO NORTHERN LAKE SUPERIOR WILL PRODUCE STRONG SOUTH TO SOUTHWEST WINDS THROUGH THIS EVENING. LMZ521-522-541>543-212315- /O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1011 AM CDT WED SEP 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO NEAR 30 KTS WILL CONTINUE THROUGH THIS EVENING. * WAVES WILL BUILD TO 4 TO 6 FEET ON LAKE MICHIGAN...AND TO 3 TO 5 FEET ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
811 WHUS73 KGRB 212050 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 350 PM CDT WED SEP 21 2011 ...GUSTY WINDS AND HIGH WAVES EXPECTED THROUGH LATE EVENING... .LOW PRESSURE OVER LAKE SUPERIOR WILL CONTINUE TO PRODUCE STRONG SOUTHWEST WINDS THROUGH THIS EVENING. LMZ521-522-541>543-220500- /O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 350 PM CDT WED SEP 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO NEAR 30 KTS WILL CONTINUE THROUGH THIS EVENING. * WAVES...4 TO 7 FEET ON LAKE MICHIGAN...AND 3 TO 5 FEET ON THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
955 WHUS73 KGRB 220231 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 931 PM CDT WED SEP 21 2011 ...GUSTY WINDS AND HIGH WAVES DIMINISHING LATE TONIGHT... .LOW PRESSURE OVER LAKE SUPERIOR WILL CONTINUE TO PRODUCE STRONG SOUTHWEST WINDS THROUGH TONIGHT BEFORE TURNING WEST AND DIMINISHING AFTER MIDNIGHT. LMZ521-522-541>543-220600- /O.CON.KGRB.SC.Y.0062.000000T0000Z-110922T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 931 PM CDT WED SEP 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT THURSDAY... * SOUTHWEST WINDS 15 TO 20 KNOTS WILL CONTINUE THROUGH LATE TONIGHT. GUSTS TO NEAR 30 KTS ARE POSSIBLE...ESPECIALLY NEAR DEATHS DOOR. WINDS ARE EXPECTED TO DIMINISH TO 10 TO 15 KNOTS AFTER MIDNIGHT. * WAVES...4 TO 7 FEET ON LAKE MICHIGAN...AND 3 TO 5 FEET ON THE BAY THROUGH LATE TONIGHT...DIMINISHING TO 2 TO 4 FEET THROUGH THE EARLY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOLF
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 19, 11:07 PM CDT, 4 hours 32 minutes earlier.
Area forecast discussion, Sep 19, 11:07 PM CDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1107 PM CDT MON SEP 19 2011 .UPDATED...UPDATED AVIATION DISCUSSION FOR 06Z TAFS. .AVIATION...PATCHY MVFR FOG SHOWING OVER NORTHERN WISCONSIN LATE THIS EVENING WITH A LOCAL DENSE REPORT AT THE MERRILL AIRPORT. EXPECT BEST OPPORTUNITY NEXT FEW HOURS AS THE WEAK RIDGE SLIDES OVER. CIRRUS MAY KEEP SOME AREAS IN CHECK WITH DENSE FOG DEVELOPMENT. OTHERWISE NO CHANGES TO GOING FOG TRENDS FOR TONIGHT. MAIN WEATHER ELEMENTS FOR TUESDAY CONTINUE TO BE THE INCREASING SOUTH WINDS TO 25 TO 30 KNOT GUSTS BY LATE MORNING AHEAD OF A COLD FRONT. A BROKEN LINE OF SHOWERS AND ISOLATED STORMS ALONG A COLD FRONT MAY WORK INTO NORTHWEST WISCONSIN IN THE MORNING AND TRACK INTO CENTRAL AND NORTH CENTRAL WISCONSIN IN THE AFTERNOON. TDH && DISCUSSION ISSUED AT 217 PM CDT MON SEP 19 2011... SHORT TERM...TONIGHT AND TUESDAY. FOR TONIGHT...CONCERN WILL BE THE FOG POTENTIAL ACROSS THE AREA DUE TO THE RECENT RAINS FROM LAST NIGHT AND THIS MORNING. HIGH PRESSURE IS EXPECTED TO BRING LIGHT WINDS AS IT SLIDES ACROSS THE AREA. THE COMBINATION OF THE RECENT RAINS...CLEAR TO PARTLY CLOUDY SKIES AND LIGHT WINDS SHOULD ALLOW FOR AREAS OF FOG TO FORM. QUESTION FOR LATE TONIGHT WILL BE HOW DENSE THE FOG WILL BECOME. THE ABOVE MENTIONED CONDITIONS WOULD BE PERFECT FOR DENSE FOG TO FORM. NUMERICAL GUIDANCE DID NOT SUPPORT THE POSSIBILITY OF DENSE FOG AT MOST LOCATIONS. THINKING THAT MIXING THIS AFTERNOON AND HIGH CLOUDS STREAMING TOWARDS THE AREA WILL KEEP THE FOG FROM BECOMING TOO DENSE. ALSO RETURN FLOW EXPECTED TO BRING WEAK 850MB WARM ADVECTION TO THE AREA LATE TONIGHT WHICH MAY ALSO INHIBIT THE FOG FROM BECOMING TOO DENSE. WILL MENTION/DEPICT AREAS OF FOG TONIGHT AND PASS ON CONCERNS TO THE DAY SHIFT. ON TUESDAY...INTENSE LOW PRESSURE IS EXPECTED TO MOVE TOWARDS THE WESTERN GREAT LAKES. SOUTHERLY WINDS WILL INCREASE AND IT SHOULD BECOME WINDY ACROSS MUCH OF THE AREA WITH GUSTS AROUND 35 MPH. SOME POTENTIAL FOR GUSTS TO 40 MPH...BUT SOME UNCERTAINTY EXISTED IN THE BUFKIT DATA TO GO THAT HIGH. WOULD NOT BE SURPRISED IF THERE WERE A FEW GUSTS TO 40 MPH. ATTENTION THEN TURNS TO TUESDAY AFTERNOON WITH APPROACHING COLD FRONT. INSTABILITY NOT THAT IMPRESSIVE...BUT WIND FIELDS AT 500/700MB INDICATED A STRONG CORE OF WINDS MOVING ACROSS THE AREA. 250MB JET STREAK MOVING ACROSS THE AREA TO ALSO SUPPORT LIFT ALONG THE FRONT. THERE IS THE POSSIBILITY OF A FEW STRONG OR SEVERE THUNDERSTORMS ALONG THE FRONT DURING THE PEAK HEATING OF THE DAY. PRIMARY THREAT WOULD BE DAMAGING WINDS. LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY. THE PRIMARY CONCERNS IN THE LONG TERM PORTION OF THE FORECAST INCLUDE PRECIP CHANCES FROM A STRENGTHENING SHORTWAVE TROUGH TUESDAY NIGHT THROUGH THURSDAY...AND THEN TEMPERATURES FRIDAY ONWARD. MEDIUM RANGE MODELS INDICATE WILL SEE A SHORTWAVE INTENSIFYING AS IT DROPS SE ACROSS THE GREAT LAKES MIDWEEK...AND ARE IN GOOD AGREEMENT THROUGH 12Z THURSDAY. THEREAFTER...THE 06Z GFS SPLITS OFF A PIECE OF ENERGY INTO THE SOUTHERN MISSISSIPPI VALLEY WHILE SHIFTING THE MAIN TROUGH TO THE EAST FASTER THAN THE ECMWF AND THE GFS ENSEMBLE. WILL THEREFORE PREFER A BLEND OF THE ECMWF AND THE GFS ENSEMBLE. TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...STRONG OCCLUDED LOW PRESSURE WILL MOVE OVER NORTHERN MINNESOTA AND DRIVE A COLD FRONT ACROSS THE FORECAST AREA. WILL HAVE A MODERATE AMOUNT OF FORCING AND OUTSTANDING SHEAR AHEAD OF THE COLD FRONT...BUT INSTABILITY WILL BE A LIMITING FACTOR ACCORDING TO THE MODELS...WITH 900-800MB MU CAPES BETWEEN 200-400 J/KG OVER THE NW FORECAST AREA BETWEEN 00-03Z. CAN ENVISION A BKN SQUALL LINE WITH EMBEDDED THUNDER ALONG THE FRONT...WITH SOME ISOLATED GUSTY WINDS. KEPT POPS IN THE SAME RANGE AS THE PREVIOUS FORECAST THOUGH. THE FRONT WILL EXIT THE FORECAST AREA AROUND OR SHORTLY AFTER 06Z. ALTHOUGH WILL SEE SOME CLEARING OCCUR RIGHT BEHIND THE FRONT...WRAP AROUND MOISTURE WILL ARRIVE OVER NORTH-CENTRAL WISCONSIN BY DAYBREAK. THIS MOISTURE WILL CONTINUE TO MOVE WEST THROUGH THE DAY ON WEDNESDAY WITH SCATTERED TO NUMEROUS SHOWER ACTIVITY OVER THE NW HALF OF THE FORECAST AREA. WITH THE COLD ADVECTION/SHOWERS/CLOUDS...TEMPS WILL STRUGGLE TO REACH INTO THE MID 50S OVER N-C WISCONSIN...THOUGH SHOULD REACH INTO THE LOWER 60S OVER THE FOX VALLEY. WINDS WILL ALSO BECOME GUSTY WITH GUSTS UP TO 30-35 MPH POSSIBLE. MOSTLY CLOUDY CONDITIONS SHOULD HANG AROUND FOR MUCH OF WEDNESDAY NIGHT WITH WINDS DIMINISHING BUT SOME SHOWERS LINGERING OVER N-C WISCONSIN. REST OF THE FORECAST...SURFACE LOW PRESSURE MOVES INTO QUEBEC ON THURSDAY...BUT WILL HAVE UPPER TROUGHING LINGERING OVERHEAD AND RESIDUAL MOISTURE IN THE LOW LEVELS. WITH THERMAL TROUGHING IN PLACE...SEEMS LIKE A GOOD RECIPE FOR PLENTY OF CLOUD COVER AND SOME DIURNAL SHOWER ACTIVITY. WILL ADD SOME SHOWERS UP NORTH. HIGHS IN THE 50S. HIGH PRESSURE BUILDS IN FOR THURSDAY NIGHT...BUT ONLY THINK WILL SEE PARTIAL CLEARING GIVEN THE ELEVATED HUMIDITY IN THE LOW LEVELS. THE UPPER TROUGH AXIS SLIDES TO THE SOUTHEAST ON FRIDAY THOUGH WILL STILL HAVE LINGERING LOW LEVEL THERMAL TROUGHING. SHOULD SEE MORE SUN HOWEVER...AND INCREASING SUBSIDENCE SHOULD LEAD TO DECREASING CLOUDS THROUGH THE DAY. UPPER RIDGE TRIES TO BUILD INTO THE AREA THIS WEEKEND...BUT WILL DEPEND ON HOW THE BLOCKING SUB-TROPICAL RIDGE DELAYS THE DEPARTURE OF THE UPPER LOW OVER THE OHIO VALLEY. THE INHERITED FORECAST CALLS FOR WARM AND DRY CONDITIONS TO RETURN TO THE REGION...BUT A SLOWER MOVEMENT TO THE UPPER LOW WILL CAUSE COOLER WEATHER TO STICK AROUND FOR THE WEEKEND. WILL TRIM BACK TEMPS A BIT...BUT MAINTAIN THE DRY FORECAST. ON TUESDAY NIGHT...WINDS WILL REMAIN UP ON TUESDAY EVENING AS COLD FRONT MOVES ACROSS THE AREA. SCATTERED CONVECTION IS EXPECTED TO DEVELOP ALONG THE FRONT TUESDAY AFTERNOON AND MOVE ACROSS PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN LATE TUESDAY AFTERNOON AND EVENING. SOME OF THE STRONGER STORMS COULD PRODUCE STRONG OR DAMAGING WINDS. BEST CHANCE TO SEE THESE STORMS WILL BE ACROSS NORTHERN WISCONSIN WITH DIMINISHING COVER AS YOU HEAD SOUTH ALONG THE FRONT. WINDY CONDITIONS FROM THE WEST SOUTHWEST ARE EXPECTED ON WEDNESDAY WITH GUSTS TO 30 KNOTS POSSIBLE. MARINE...SOUTHERLY WINDS ARE EXPECTED TO INCREASE TUESDAY MORNING AND THEN CONTINUE TUESDAY AFTERNOON BEFORE VEERING TO THE SOUTHWEST TUESDAY NIGHT AND WEDNESDAY. WINDS AND WAVES ARE EXPECTED TO POSE A HAZARD FOR SMALL CRAFTS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Sep 19, 2:16 PM CDT, 13 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 216 PM CDT MON SEP 19 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201930- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 216 PM CDT MON SEP 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS LATE TUESDAY AFTERNOON AND EVENING. ALTHOUGH WEAK INSTABILITY WILL LIMIT THE POTENTIAL FOR WIDESPREAD SEVERE WEATHER...ISOLATED STRONG OR SEVERE STORMS ARE POSSIBLE THAT COULD PRODUCE STRONG OR DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...BUT MAY BE NEEDED LATE TUESDAY AFTERNOON AND EVENING. LMZ521-522-541>543-201930- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 216 PM CDT MON SEP 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY GUSTY SOUTH TO SOUTHWEST WINDS AND BUILDING WAVES WILL RESULT IN CONDITIONS HAZARDOUS TO SMALL CRAFT ON TUESDAY AFTERNOON AND TUESDAY NIGHT. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE ON WEDNESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY EVENING...BUT SEVERE WEATHER IS NOT ANTICIPATED. RE/MPC
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.